# SDR SWAA2021100818037

- Difficulty date: September 14, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AND S-17L AT FWD GALLEY AREA ; 2021-369672 / [20] REPLACED INNER CHORD AND FASTENERS LOCATED BS 270 BS 360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 TEM 9 AND DRAWING 142A0050 REV:- RII CERTIFIED
